【Daiichi Sankyo Healthcare】 Lulu Attack CX Premium 18 tablets

This is a comprehensive cold medicine that suppresses the inflammation that causes unpleasant cold symptoms. It is highly effective for sore throat、 fever、 etc. It comes in a convenient PTP package for easy portability.
In stock
SKU
4987107632463
US$11.36

10 point(s) ($0.09 discount) will be given to you if you share on SNS after login.

 

A comprehensive cold medicine that suppresses inflammation that causes unpleasant cold symptoms. Comes in a convenient PTP package for easy portability. [Efficacy] Relieves cold symptoms (cough、 phlegm、 sore throat、 runny nose、 stuffy nose、 fever、 chills、 sneezing、 headache、 joint pain、 muscle pain) [Dosage] Take the following amount with water or hot water. (Age: Single dose: Number of times taken per day) Adults (15 years and older): 3 tablets: 3 times Take within 30 minutes of a meal、 if possible. Under 15 years old: Do not take. [Ingredients] This medicine is a white film-coated tablet、 and 9 tablets contain the following ingredients. Ibuprofen: 600mg、 dihydrocodeine phosphate: 24mg、 noscapine: 48mg、 dl-methylephedrine hydrochloride: 60mg、 L-carbocysteine: 750mg、 glycyrrhizic acid: 39mg、 chlorpheniramine maleate: 7.5mg、 anhydrous caffeine: 75mg、 benfotiamine (vitamin B1 derivative): 25mg Additives: Polyoxyethylene hydrogenated castor oil、 D-mannitol、 cellulose、 hypromellose、 hydroxypropyl cellulose、 anhydrous silicic acid、 talc、 croscarmellose Na、 polyvinyl alcohol (partially saponified)、 triethyl citrate、 titanium oxide、 carnauba wax [Caution] ★Things not to do (failure to follow these instructions may worsen current symptoms or increase the risk of side effects or accidents) 1. Do not take if you are: (1) Anyone who has experienced allergic symptoms from this drug or its ingredients. (2) Anyone who has experienced asthma after taking this drug or other cold medicines or antipyretics and analgesics. (3) Children under 15 years of age. (4) Pregnant women within 12 weeks of due date. (5) Anyone receiving treatment or medication for the following illnesses at a medical institution: gastric or duodenal ulcers、 blood disease、 liver disease、 kidney disease、 heart disease、 high blood pressure、 anyone taking zidovudine (Retrovir). 2. Do not use any of the following medicines while taking this drug. Other cold medicines、 antipyretics、 analgesics、 sedatives、 expectorants、 oral medications containing antihistamines (oral medications for rhinitis、 motion sickness medications、 allergy medications、 etc.). 3. Do not drive or operate machinery after taking this drug. (Sleepiness may occur.) 4. Do not take this drug if you are breastfeeding、 or avoid breastfeeding if you take this drug. 5. Do not drink alcohol before or after taking this medicine. 6. Do not take this medicine for more than 5 days. ★ Consult 1. The following people should consult a doctor、 pharmacist、 or registered seller before taking this medicine. (1) People receiving treatment from a doctor or dentist (2) Pregnant women or those suspected to be pregnant (3) Elderly people (4) People who have previously experienced allergic symptoms from medicine、 etc. (5) People with the following symptoms: high fever、 difficulty urinating (6) People who have been diagnosed with the following: thyroid disorder、 diabetes、 glaucoma、 systemic lupus erythematosus、 mixed connective tissue disease、 bronchial asthma、 respiratory dysfunction、 obstructive sleep apnea syndrome、 obesity (7) People with a history of the following diseases: gastric or duodenal ulcer、 ulcerative colitis、 Crohn's disease、 blood disease、 liver disease、 kidney disease 2. If the following symptoms appear after taking this medicine、 these may be side effects、 so stop taking this medicine immediately and consult a doctor、 pharmacist、 or registered seller with the package insert. (Affected areas: Symptoms) Skin: rash/redness、 itchiness、 bruising Digestive system: nausea/vomiting、 loss of appetite、 stomach discomfort、 stomach pain、 stomatitis、 heartburn、 heavy stomach、 gastrointestinal bleeding、 abdominal pain、 diarrhea、 bloody stool Nervous system: dizziness、 insomnia、 feeling depressed Circulatory system: palpitations Respiratory system: shortness of breath Urinary system: difficulty urinating Other: blurred vision、 tinnitus、 swelling、 nosebleeds、 bleeding gums、 bleeding that is difficult to stop、 bleeding、 back pain、 general fatigue In rare cases、 the following serious symptoms may occur. If this occurs、 consult a doctor immediately. (Name of symptoms) Shock (anaphylaxis) Blood disorder Digestive disorder Stevens-Johnson syndrome、 toxic epidermal necrolysis Liver dysfunction Kidney disorder Aseptic meningitis Myocardial infarction Cerebrovascular disorder Interstitial pneumonia Asthma Aplastic anemia Agranulocytosis Respiratory depression 3. If symptoms such as excessive drop in body temperature、 collapse (loss of strength)、 or cold extremities (cold hands and feet) occur after taking the drug、 immediately discontinue use and consult a doctor、 pharmacist、 or registered distributor with the package insert. 4. The following symptoms may occur after taking the drug. If these symptoms persist or worsen、 discontinue use and consult a doctor、 pharmacist、 or registered distributor with the package insert. Constipation、 dry mouth、 drowsiness 5. If symptoms do not improve after taking the drug 5 to 6 times、 discontinue use and consult a doctor、 pharmacist、 or registered distributor with the package insert. (Especially if the fever lasts for more than 3 days or recurs)
More Information
Japanese Product Name【第一三共ヘルスケア】 ルルアタックCXプレミアム 18錠